# SDR SWI2025F01321

- Difficulty date: September 10, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 46,708 hours, 40,409 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LH MLG ASSY DAMAGED OCCURRED ON THE LH AFT MLG PIVOT BUSHING.  (FILED CLOSED)COMPLIED WITH REO 601R-57-21-3972 DATED: 2025-09-11 TEMPORARY DISPOSITION FOR BLENDING GOUGE DAMAGE ON FACE OF FWD AND AFT MLG TRUNNION BUSHINGS, LHS. ALL NDT'S COMPLIED WITH AND NO DEFECTS NOTED AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337. REF CHILD CAMP FOR MCO FOR PERMANENT REPAIR.
